# SDR SWIA971063

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUTTS STRAPS UNDER LAVATORY.  REPLACED RIGHT BUTT STRAP AND SPLICED IN NEW BUTT STRAP UNDER LAVATORY.
